SciELO - Scientific Electronic Library Online

 
vol.34 número4On the hyperstability of a Cauchy-Jensen type functional equation in Banach spacesThe Banach-Steinhaus Theorem in Abstract Duality Pairs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

ABREU, Nair; LENES, Eber  y  ROJO, Oscar. Computing the maximal signless Laplacian index among graphs of prescribed order and diameter. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.4, pp.379-390. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000400006.

A bug Bugp,r1r2 is a graph obtained from a complete graph Kp by deleting an edge uv and attaching the paths Pri and Pr2 by one of their end vertices at u and v, respectively. Let Q(G) be the signless Laplacian matrix of a graph G and q1(G) be the spectral radius of Q(G). It is known that the bug maximizes q1(G) among all graphs G of order n and diameter d. For a bug B of order n and diameter d, n - d is an eigenvalue of Q(B) with multiplicity n - d - 1. In this paper, we prove that remainder d +1 eigenvalues of Q(B), among them q1(B), can be computed as the eigenvalues of a symmetric tridiagonal matrix of order d +1. Finally, we show that q1(B0) can be computed as the largest eigenvalue of a symmetric tridiagonal matrix of order whenever d is even.

Palabras clave : Signless Laplacian index; diameter; bug; H-join.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons